# SDR ABXA9600148

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140940
- Condition: Dented
- Location: Fs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE FORWARD FUSELAGE SKIN DENTED AT FS 237 ABOVE LONGERON 17R.  REPAIRED FUSELAGE SKIN IAW ABX REA D953-12906-MR.
